# SDR USAA2010021190340

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 31,559 hours, 11,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 494
- Condition: Low Pressure
- Location: Exit Door
- Part time: 31,559 hours, 11,383 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 770 - CLT - EES - CIDS CAUTION LIGHT ON FORWARD FLIGHT ATTENDANT PANEL - STAYS ON CONTINUOUSLY.  MAINTENANCE SERVICED MID RIGHT DOOR ACTUATOR.
